# SDR C77A20150811020

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,472 hours, 12,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,472 hours, 12,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN, RT SHEAR PANEL PN 170-91919-001, BETWEEN FRAME 87 & 88 FROM Y=11 - Y=41, Z=19.29 HAS CORROSION.  REPLACED RT SHEAR PANEL IAW SRM 51-42-01, 51-43-01 & EO E175-5300-119 REV IR WO 1941393.
